# SDR SWIA2024110827

- Difficulty date: August 27, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR26R BETWEEN FS349.00 & 364.00. (MARKED IN RED)     (C-CHECK RO 11-6/2024)    BLENDED OUT CORROSION ON STGR 26R BETWEEN FS349.00 & FS364.00. REF CRJ 700 SRM 51-21-06-001-001-A01 AND FOUND DAMAGE ALLOWED IN AREA. REPAIRED USING REO 670-53-21-2459 REV -- DATE: 2024-09-23 LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY
